# SDR 2008UALA03777

- Difficulty date: July 8, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 61,831 hours, 18,040 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1433 S28-29r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE APPROX AT BS 1433 BETWEEN S28-29R SKIN HAS ELONGATED HOLE.   ACCOMPLISHED MAJOR REPAIR AT GSO.  REMOVED FASTENER AND CLEANED UP HOLE.  INSTALLED BLIND FASTENER IAW SRM 51-40-02 AND MM 53-30-95 PG 602.  PER MM 5 3-30-95 PG 602 BLIND FASTENER MUST BE REINSPECTED AT EACH C-CK AND REPLACED WITH A  SOLID FASTENER AT NEXT HMV.
